# SDR CALA2009042700224

- Difficulty date: April 27, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 46,168 hours, 12,824 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST ALL HYDRAULIC FLUID IN THE LEFT SYSTEM, RETURNED TO AIRPORT.  FOUND LEFT DOWNLOCK ACTUATOR PRESSURE AND RETURN LINES CRACKED.  REMOVED AND REPLACED BOTH PRESSURE AND RETURN FLEX LINES.  OPERATIONAL CHECKS GOOD.  NO LEAKS NOTED.
